# SDR SWAA2022031428106

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140AF HAS CORROSION AROUND EDGES / REMOVED CORROSION FROM AFT PIT PANEL 140 A-F (FLOOR) AROUND EDGES; BLEND IS GREATER THAN 20 INCHES FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-1 FABRICATED NEW FLOOR PANEL IAW DWG 453A2610 REV B AND IDENTIFIED NEW PANEL WITH P/N 953A2610-34AAR-AST-I. ATAG A09127 P/N 453A2610-34
